# SDR UPS04443482

- Difficulty date: October 29, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D- BS 440, BELOW STR 31L, FRAME WEB FOUND CRACK.  BS 440 STR 13L FRAME WEB SECTIONAL REPLACED PER HX RS R53-12-35212 FOR DETAIL AND UPS EO B747-5310-21298-A.
